# SDR MASA200700929

- Difficulty date: December 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 10,620 hours, 8,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: SJ3518
- Condition: Damaged
- Location: Handle Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2682 CLT - ROW 15DF EMERGENCY EXIT HANDLE COVER WILL NOT STAY SECURE.  MX REPLACED HOOK AND LOOP.
